# SDR SWAA2019110138435

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 58,671 hours, 34,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS OVERWING EMERGENCY EXIT COVER MISSING.          / INSTALLED COVER PER MM.
